Ask an expert
Question

14 Aug 2007

Erva
im currently using the erva birth control patches. after the 3rd week of using the patch you purpose to take it off then your period will start within a few days. I could my patch off but replaced it with another patch because i wanted to skip my period and get it a week later (i went overseas too a conference). i have taken off that patch(Saturday), so that i can start my period but nothing has happend. i know its abit late now, but i want to know whether i did the right thing to use the patch for 4 weeks instead of 3 weeks
Answer 490 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

You were correct. Your period should start in the next few days.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9269 votes
No
66% - 17875 votes
Vote